MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD DASH INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD DASH INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN
Model Number 18239
Medical Device Problem Codes Charging Problem (2892); Excessive Heating (4030)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The patient reported that when charging the omnipod personal diabetes manager (pdm), the bottom of the device overheats and the pdm charges slowly.Additionally, the patient reported that the device charges to 100% but drains completely overnight.The patient's blood glucose levels were consistently elevated (current reading at 320 mg/dl) over a 3¿4-day period.The patient stated to be using a green charger (dexcom-issued).
 
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.Lot release records were reviewed, and the product lot met all acceptance criteria.

Brand Name
OMNIPOD DASH INSULIN MANAGEMENT SYSTEM
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key25470658
Report Number3014585508-2026-34620
Device Sequence Number10307290
Product Code LZG
UDI-Device Identifier10385082000009
UDI-Public(01)10385082000009(10)8052
Combination Product (Y/N)N
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number18239
Device Catalogue NumberUSA1-D001-MG-USA1
Device Lot Number8052
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2026
Initial Report FDA Received Date06/11/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale